Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extensions of fixed point theorems of Rhoades and Ćirić


Authors: T. K. Pal and M. Maiti
Journal: Proc. Amer. Math. Soc. 64 (1977), 283-286
MSC: Primary 54H25
MathSciNet review: 0445479
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper fixed point theorems have been established for the mappings which are contractive over two consecutive elements of an orbit. The results, thus established, extend the theorems of B. E. Rhoades and Lj. B. Ćirić.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0445479-1
PII: S 0002-9939(1977)0445479-1
Article copyright: © Copyright 1977 American Mathematical Society